RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 4, Pages 155–176 (Mi izv398)  

This article is cited in 2 scientific papers (total in 2 papers)

On a free boundary problem

K. N. Soltanov, E. B. Novruzov


Abstract: We investigate the smooth solubility of a mixed problem for a parabolic equation with double non-linearity. The results are used to study a free boundary problem.

DOI: https://doi.org/10.4213/im398

Full text: PDF file (1483 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:4, 807–827

Bibliographic databases:

UDC: 517.957
MSC: 35A05, 35K05, 35A15, 35G30, 46E35, 60H15
Received: 26.11.1999

Citation: K. N. Soltanov, E. B. Novruzov, “On a free boundary problem”, Izv. RAN. Ser. Mat., 66:4 (2002), 155–176; Izv. Math., 66:4 (2002), 807–827

Citation in format AMSBIB
\Bibitem{SolNov02}
\by K.~N.~Soltanov, E.~B.~Novruzov
\paper On a~free boundary problem
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 4
\pages 155--176
\mathnet{http://mi.mathnet.ru/izv398}
\crossref{https://doi.org/10.4213/im398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942098}
\zmath{https://zbmath.org/?q=an:1040.35157}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 4
\pages 807--827
\crossref{https://doi.org/10.1070/IM2002v066n04ABEH000398}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748485178}


Linking options:
  • http://mi.mathnet.ru/eng/izv398
  • https://doi.org/10.4213/im398
  • http://mi.mathnet.ru/eng/izv/v66/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Soltanov K.N., “Some nonlinear equations of the nonstable filtration type and embedding theorems”, Nonlinear Anal., 65:11 (2006), 2103–2134  crossref  mathscinet  zmath  isi  elib  scopus
    2. Novruzov E., “Long-time behavior of solutions of some doubly nonlinear equation”, Appl. Anal., 86:10 (2007), 1265–1281  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:265
    Full text:108
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019